Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 274263, 8 pages
http://dx.doi.org/10.1155/2014/274263
Research Article

Numerical Treatment of a Modified MacCormack Scheme in a Nondimensional Form of the Water Quality Models in a Nonuniform Flow Stream

1Department of Mathematics, Faculty of Science, King Mongkut's Institute of Technology Ladkrabang, Bangkok 10520, Thailand
2Centre of Excellence in Mathematics, Commission on Higher Education (CHE), Si Ayutthaya Road, Bangkok 10400, Thailand

Received 1 September 2013; Revised 17 December 2013; Accepted 17 December 2013; Published 23 February 2014

Academic Editor: Luís Godinho

Copyright © 2014 Nopparat Pochai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [5 citations]

The following is the list of published articles that have cited the current article.

  • Witsarut Klaychang, and Nopparat Pochai, “A numerical treatment of a non-dimensional form of a water quality model in the Rama-nine reservoir,” Journal of Interdisciplinary Mathematics, vol. 18, no. 4, pp. 375–394, 2015. View at Publisher · View at Google Scholar
  • Cevza Melek Kazezyılmaz-Alhan, and Miguel A. Medina, “On Numerical Modeling of the Contaminant Transport Equations of the Wetland Hydrology and Water Quality Model WETSAND,” Applied Mathematical Modelling, 2015. View at Publisher · View at Google Scholar
  • Adam Martowicz, Massimo Ruzzene, Wieslaw J. Staszewski, Julian J. Rimoli, and Tadeusz Uhl, “Out-of-Plane Elastic Waves in 2D Models of Solids: A Case Study for a Nonlocal Discretization Scheme with Reduced Numerical Dispersion,” Mathematical Problems in Engineering, vol. 2015, pp. 1–15, 2015. View at Publisher · View at Google Scholar
  • Kanawoot Subklay, and Nopparat Pochai, “Numerical simulations of a water quality model in a flooding stream due to dam-break problem using implicit and explicit methods,” Journal of Interdisciplinary Mathematics, vol. 20, no. 2, pp. 461–495, 2017. View at Publisher · View at Google Scholar
  • Pawarisa Samalerk, and Nopparat Pochai, “Numerical Simulation of a One-Dimensional Water-Quality Model in a Stream Using a Saulyev Technique with Quadratic Interpolated Initial-Boundary Conditions,” Abstract and Applied Analysis, vol. 2018, pp. 1–7, 2018. View at Publisher · View at Google Scholar